×

zbMATH — the first resource for mathematics

Semialgebraic version of Whitney’s extension theorem. (English) Zbl 1419.58008
Authors’ abstract: In this note we prove a semialgebraic counterpart of Whitney’s extension theorem.
MSC:
58C25 Differentiable maps on manifolds
14P20 Nash functions and manifolds
57R35 Differentiable mappings in differential topology
03C64 Model theory of ordered structures; o-minimality
58A07 Real-analytic and Nash manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bochnak, J., Coste, M., Roy, M.-F.: Géométrie algébrique réelle. Springer, Berlin (1987) · Zbl 0633.14016
[2] Efroymson, G.A.: The Extension Theorem for Nash Functions. Real algebraic geometry and quadratic forms (Rennes, 1981), 343-357, Lecture Notes in Math. 959, Springer, Berlin (1982)
[3] Fischer, A., Smooth functions in o-minimal structures, Adv. Math., 218, 496-514, (2008) · Zbl 1147.03018
[4] Hörmander, L., On the division of distributions by polynomials, Ark. Mat., 3, 555-568, (1958) · Zbl 0131.11903
[5] Kurdyka, K.; Pawłucki, W., Subanalytic version of Whitney’s extension theorem, Studia Math., 124, 269-280, (1997) · Zbl 0955.32006
[6] Kurdyka, K.; Pawłucki, W., O-minimal version of Whitney’s extension theorem, Studia Math., 224, 81-96, (2014) · Zbl 1318.14052
[7] Łojasiewicz, S., Sur le problème de la division (French), Studia Math., 18, 87-136, (1959) · Zbl 0115.10203
[8] Malgrange, B.: Ideals of Differentiable Functions. Oxford University Press, Oxford (1966) · Zbl 0177.17902
[9] Shiota, M., Approximation theorems for Nash mappings and Nash manifolds, Trans. Am. Math. Soc., 293, 319-337, (1986) · Zbl 0601.58005
[10] Shiota, M.: Nash Manifolds. Lecture Notes in Mathematics, vol. 1269. Springer, Berlin (1987) · Zbl 0629.58002
[11] Whitney, H., Analytic extensions of differentiable functions defined in closed sets, Trans. Am. Math. Soc., 36, 63-89, (1934) · JFM 60.0217.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.